# SDR 98FDEA00379

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0328, FWD LOWER CARGO.  DAMAGED BELLFRAME, BS 500, STR 23 TO 24R.  REPAIRED BELLFRAME BS 500 PER SRM 53-10-04.
